# SDR AALA2018061439022

- Difficulty date: June 12, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 13,671 hours, 5,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FOUND PLASTIC BOTTLE CAP IN THE L4 DOOR FWD GIRT BAR FITTING.  REMOVED DEBRI FROM DOOR AND SLIDE ARMING FUNCTION OPERATED CORRECTLY. AIRCRAFT OK FOR SERVICE.
